# SDR CALA2015061000496

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 67,770 hours, 17,229 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QTY 0.57 RF LT SIDE.  EICAS HYD QTY ON APPROACH.  SERVICED LT HYD SYS IAW AMM 12-12-01-301.  PRESSURIZED LT HYD SYS IAW AMM 29-00-00, NO LEAKS NOTED.
